# SDR SWAA2016121910676

- Difficulty date: December 2, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 36,714 hours, 23,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT LENS MISSING AT ROW 4.  INSTALLED LENS PER AMM.
